Hi all - this is my first time on an anti-depressant - was prescribed Lexapro, 10 mg about 8 weeks ago for GAD and mild depression. The first 6 weeks, I really felt an improvement, was doing great - but the past week or two, my anxiety is back tenfold. My stomach's in knots every morning, my mind is racing again... what happened!? Should I up my dosage? Try something new? Its been 2 months, I know I should see improvement by now... thank you!
Hello LLKEEL. I would suggest hat your doctor increase the dose. 10mg is not a high dose to begin with and it is normal, not uncommon that a anti-depressant lose its effect and then an increase is done accordingly. Regards pledge
Hi LLKEEL. I totally agree with Pledge on the doseage. Some of us are good at that 10 mg level. I took it for sometime and never had to move up, but I had other meds to help with GAD. Lexapro did'nt help me in the anxiety department.But did work very well for depression. Talk to your Dr. They will likely raise your doseage or add another med that can help the Lexapro. But it sounds like your body just became tolerant very quickly.
Im sorta in the same boat. I high super high stress levels. I help run the family business, both are full time. I bring my 2 kids to work with me. I. Lost my mother in 09. Im not really
Depressed but it was getting to were I didnt want to do anything at all. No work, no cleaning, i had zero patience, no sex drive.hell I didnt even want to shop but for the most part I was still happy. But it was bothering me. Well the dr put me on 10mg in jan and at first there was a difference. But here lately I am starting to feel like I used to just lazy is the best way to describe it. And my sex drive has increased a little but finishing (you know) is like impossible. My husband says he thinks im over worked and stressed (he works full time with the business as well except he is oncall 24/7 we are a tug boat company) I just hate it you know feeling like this. Its not me.
Sorry I know this is more of me venting on your question and I didnt answer it. Its sad but yet nice knowing others are experiencing it to. I hope it works for you
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2013 • 2 answers
Updated 29 Sep 2016 • 4 answers
Updated 5 Jan 2016 • 1 answer
Updated 8 Oct 2017 • 1 answer
Updated 20 Aug 2018 • 3 answers